# SDR CALA2023071402242

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Sta500b To 500e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN SEAT TRACK LBL45 CORRODED ON UPPER S URFACE FROM STA 500B TO 500E. TRANSCRIBED FROM HAECO GSO NR 9280 331. REPAIR SEAT TRACK IAW B737-900ER SRM 53-00-52-2R-4 REPAIR 4. REPAIR SEAT TRACK IAW B737-900ER SRM 53-00-52-2R-4 REPAIR 4, B73 7-900ER SRM 51-40-05, SRM 51-40-02 "CATEGORY A REPAIR"  REF HAEC O GSO MECH V900838  INSP QC393
